# SDR SCNA20230103001

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 41,555 hours, 17,341 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT DEPLOY NORMALLY.  SELECT FLAPS 1 BUT REMAINED UP.  USED ALTERNATE EXTENSION PROCEDURE AND LANDED WITH FLAPS 15.    ACCOMPLISHED T/E FLAP SYSTEM TEST IAW AMM 27-51-00-730-801 AND NO FAULTS NOTED.  ACCOMPLISHED FSEU BITE TEST PER FIM 27-51 TASK 801 AND FOUND NO CURRENT FAULTS.  ONE FAULT IN FAULT HISTORY ON FLIGHT LEG 110 LE SLAT FE UCM NOT APPLICABLE.
